Acute dystonia mimicking angioedema of the tongue: a video-illustrated case

Eva Rye Rasmussen, Kristine A U Pallesen, Anette Bygum

5 Citations (Scopus)

Abstract

We report a case of acute dystonia of the face, jaw and tongue caused by metoclopramide and mimicking angioedema. The patient had attacks for several years before the correct diagnosis was made and we present the first ever published video footage of an attack. This adverse drug reaction is known, but might be underdiagnosed since it can mimic a wide range of other diseases.

Original languageEnglish
JournalBMJ Case Reports
Volume2013
ISSN1757-790X
DOIs
Publication statusPublished - 8 Jul 2013
Externally publishedYes

Keywords

  • Acute Disease
  • Angioedema
  • Dopamine Antagonists
  • Dystonia
  • Female
  • Humans
  • Metoclopramide
  • Middle Aged
  • Migraine Disorders
  • Tongue Diseases
  • Treatment Outcome
  • Case Reports
  • Journal Article

Fingerprint

Dive into the research topics of 'Acute dystonia mimicking angioedema of the tongue: a video-illustrated case'. Together they form a unique fingerprint.

Cite this